Jump to content
CrazyBoards.org

AbuTony

Member
  • Content Count

    2
  • Joined

  • Last visited

About AbuTony

  • Rank
    Member
  1. I really appreciate your input. You're 100% right, I shouldn't have changed dosages by myself. It didn't even cross my mind that my lithium levels could become toxic with a big jump like that. It's something I've had a habit of doing and it rarely ends well, i'm glad i'm not the only one though. I have tried latuda (for depression) at the lowest dose for a really short time, while I was taking seroquel, but I went off of it because at the time, I was really paranoid about the amount of medications that were being thrown at me in the first 3 months following my hospital stay/bipolar diagnosis,
  2. Hi everyone, This is my first post on here, I recently discovered this community and have found all of your posts helpful in not feeling so alone while I'm going through these rough times. I apologize for this being a long post, but I really have no where else to go, and I haven't asked for help before online. And also I am in Canada. I am looking at at least a 2 week wait, probably longer. Prior to my hospitalization in December of 2019, I was treated for what was thought to be MDD, GAD, and ADHD. previous meds (from 2016-late 2019): -sertraline, citalopram, escitalopram, conce
×
×
  • Create New...